# SDR DALA2016062004763

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 44,921 hours, 30,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT PANELS 11, 12, AND 13 WERE INOPERATIVE.  MAINTENANCE FOUND THAT THE BATTERY PACK WAS NOT CHARGING AND REPLACED IT ALONG WITH THE BATTERIES IN THE POWER SUPPLY.  THE LIGHTS RETURNED TO AN OPS CONDITION.
